# SDR SIMA200635205

- Difficulty date: December 5, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 13,331 hours, 12,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522461001
- Condition: Corroded
- Location: Fuselage
- Part time: 13,331 hours, 12,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BEAM FLOOR DOUBLER PLATE AT FRAME 22 HAS CORROSION.  REMOVED AND REPLACED HAT BEAM DOUBLER PLATE IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
